Resultats globals: 2 registres trobats en 0.03 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
20 p, 219.6 KB A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa / Hytönen, Tuomas (University of Helsinki. Department of Mathematics and Statistics)
A new class of metric measure spaces is introduced and studied. This class generalises the well-established doubling metric measure spaces as well as the spaces (Rn, μ) with μ(B(α, r)) ≤ Crd, in which non-doubling harmonic analysis has recently been developed. [...]
2010 - 10.5565/191394
Publicacions Matemàtiques, Vol. 54, Núm. 2 (2010) , p. 485-504  
34 p, 225.9 KB Multilinear commutators for fractional integrals in non-homogeneous spaces / Guoen, Hu ; Yan, Meng ; Dachung, Yang
Under the assumption that µ is a non-doubling measure on Rd, the authors obtain the (Lp, Lq)-boundedness and the weak type endpoint estimate for the multilinear commutators generated by fractional integrals with RBMO(µ) functions of Tolsa or with Oscexp Lr (µ) functions for r ≥ 1, where Oscexp Lr (µ) is a space of Orlicz type satisfying that Oscexp Lr (µ) = RBMO(µ) if r = 1 and Oscexp Lr (µ) ⊂ RBMO(µ) if r >.
2004 - 10.5565/38100
Publicacions matematiques, V. 48 N. 2 (2004) , p. 335-367  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.